# SDR A6WA200240036

- Difficulty date: November 23, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL ACCESS HOLES 610AB, 610BB, 640AB, 640CB, 640EB, AND 650DB HAVE MINOR CORROSION.  COMPLIED WITH BOMBARDIER AEROSPACE, CANDAIR REGIONAL JET, SB 601R-57-030 REV O AND BOMBARDIER REO 601R-57-21-030. (M)
